# SDR AALA201808039017

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 53,063 hours, 30,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY, OPS CHECKED NORMAL IAW AMM 25-60-00.
